MathSciNet Relay Station
MathSciNet bibliographic data
MR743382 58G07 (32C38)
Kashiwara, Masaki The Riemann-Hilbert problem for holonomic systems. Publ. Res. Inst. Math. Sci. 20 (1984), no. 2, 319–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 21:40:58 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=21f429d3ffdebcb4fee5e51c567f0af9; path=/; expires=Sat, 07-Jun-2031 21:40:58 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 597 WsF:t? _cH|҂9阻B;߻' 4~T3}O$6ps:c5~Ed*RX7Vn[yNmؽy8n C'<: 6+Hk%McB.OL .k x LݠS"H)[`_x =T.M{+^N%VD (6ˍS[.$T#,۵|$"I;"rcRoHU/pY^1DJ):޾W2 HHPLkcQc)DOаdu/{[qI3 h*HfdɣU&Ix"#vy[bA>..!Ւ{n!_=.քr|4!2{W| $l7avxÇ+ Ni2}=UؕᔑI&OA-o3'Za??\g5}[7\>~C!yV cjpCۅ;DbuR6TIfk1RTӀxEłx$'5Eͭ'HBmL7n)jUVQ @:x@|8l6j0B|8lt ݵ'*Wi<\O@DV"gZvk'X _ ? bX@*y3M$gó&Y'ML46S4kf\6o[6qzڥ D,ppUKLS2R!Maury+$d+v#dZp"saUJM Y:rJ TFNҋXuA6Xh\U.(]T3qYDFI/g| f#i!($xa p680_ a 0 ? 0